MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC TIB INSERT SIZE 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CC TIB INSERT SIZE 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CC TIB INSERT SIZE 4, 13MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: logic cc femoral size 4, left (cat# 02-010-06-0240); lgc tibial fit tray cem sz 4f / 4t (cat# 02-012-45-4040); logic stem ext 14mm x 40mm (cat# 02-012-60-1440).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the exactech knee replacement study, approximately 4.5 years post initial tka, the 57 y/o male patient complaint of lateral knee pain with movement and activity and also locking.The event is still ongoing.Per clinical study case report form indicates this event is unlikely related to devices and possibly related to procedure.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported by the exactech knee replacement study, approximately 4.5 years post initial tka, the 57 y/o overweight male patient complaint of lateral knee pain with movement and activity and also locking.Action taken: x-rays.The event is still ongoing.Per clinical study case report form indicates this event is unlikely related to devices and possibly related to procedure.No additional information.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.

Brand Name
LOGIC CC TIB INSERT SIZE 4, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14750656
Report Number1038671-2022-00694
Device Sequence Number5800406
Product Code JWH
UDI-Device Identifier10885862266125
UDI-Public10885862266125
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOGIC CC TIB INSERT SIZE 4, 13MM
Device Catalogue Number02-012-65-4013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date06/20/2022
Supplement Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HOLDING PIN MINI SHARP POINT 4 PK; LOGIC STEM EXT 16MMX80MM; STRYKER SYS 6 90X13/21X1.19; TIBIAL STEM EXT SCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight90 KG
Patient RaceBlack Or African American